Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

Gao, Y., and J. G. Liu. “The modified camassa-holm equation in lagrangian coordinates.” Discrete and Continuous Dynamical Systems  Series B, vol. 23, no. 6, Aug. 2018, pp. 2545–92. Scopus, doi:10.3934/dcdsb.2018067. Full Text

Liu, J. G., et al. “An accurate front capturing scheme for tumor growth models with a free boundary limit.” Journal of Computational Physics, vol. 364, July 2018, pp. 73–94. Scopus, doi:10.1016/j.jcp.2018.03.013. Full Text

Chen, K., et al. “Online learning in optical tomography: A stochastic approach.” Inverse Problems, vol. 34, no. 7, May 2018. Scopus, doi:10.1088/1361-6420/aac220. Full Text

Liu, J. G., and X. Xu. “Partial regularity of weak solutions to a PDE system with cubic nonlinearity.” Journal of Differential Equations, vol. 264, no. 8, Apr. 2018, pp. 5489–526. Scopus, doi:10.1016/j.jde.2018.01.001. Full Text

Li, L., and J. G. Liu. “p-Euler equations and p-Navier–Stokes equations.” Journal of Differential Equations, vol. 264, no. 7, Apr. 2018, pp. 4707–48. Scopus, doi:10.1016/j.jde.2017.12.023. Full Text

Gao, Y., et al. “Maximal monotone operator theory and its applications to thin film equation in epitaxial growth on vicinal surface.” Calculus of Variations and Partial Differential Equations, vol. 57, no. 2, Apr. 2018. Scopus, doi:10.1007/s00526-018-1326-x. Full Text

Feng, Y., et al. “Semigroups of stochastic gradient descent and online principal component analysis: Properties and diffusion approximations.” Communications in Mathematical Sciences, vol. 16, no. 3, Jan. 2018, pp. 777–89. Scopus, doi:10.4310/cms.2018.v16.n3.a8. Full Text

Li, L., and J. G. Liu. “Some compactness criteria for weak solutions of time fractional pdes.” Siam Journal on Mathematical Analysis, vol. 50, no. 4, Jan. 2018, pp. 3963–95. Scopus, doi:10.1137/17M1145549. Full Text

Li, L., and J. G. Liu. “A note on deconvolution with completely monotone sequences and discrete fractional calculus.” Quarterly of Applied Mathematics, vol. 76, no. 1, Jan. 2018, pp. 189–98. Scopus, doi:10.1090/qam/1479. Full Text

Coquel, F., et al. “Entropic sub-cell shock capturing schemes via Jin-Xin relaxation and glimm front sampling for scalar conservation laws.” Mathematics of Computation, vol. 87, no. 311, Jan. 2018, pp. 1083–126. Scopus, doi:10.1090/mcom/3253. Full Text

Pages